Persistent dystonia induced by fluoxetine

$48.00 plus tax (Refund Policy)

Download / Buy Article:

Abstract:

Abstract

Serotonin-selective re-uptake inhibitors are prescribed widely because they are regarded as having less severe side-effects compared with tricyclics and monoamine oxidase inhibitors. With this popularity, increasing attention has been drawn to their adverse effects. Development of extrapyramidal symptoms has been reported in some patients while taking fluoxetine, a commonly used serotonin-selective re-uptake inhibitor. Here, we report a case of persistent dystonia, thought to be associated with short-term fluoxetine use, which required treatment with botulinum toxin type A.

Keywords: botulinum toxin; dystonia; fluoxetine

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1445-5994.2008.01747.x

Affiliations: 2nd Neurology Department of Ankara Numune Training and Research Hospital, Ankara, Turkey

Publication date: August 1, 2008

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more